# SDR C2XA04BT016

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR---CO2205, CREW REPORTED, (EMERGENCY LIGHTING STRIP BY MAIN CABIN DOOR MISSING AND GALLEY STRIP IS BROKEN).  MAINTENANCE REPLACED MISSING EMERGENCY LIGHT FLOOR STRIP AND BROKEN EMERGENCY LIGHT FLOOR STRIP.  IAW EMB145 MM NR 33-50-12, OPS.  CHECKED EMERGENCY LIGHTING GOOD.
